Alert archive / Nebraska / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 101, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 8, 2005, 3:31 PM CDT for Douglas County, Sarpy County, Nebraska. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2005, 3:31 PM CDT (20:31 UTC)
- Expired
- May 8, 2005, 4:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Omaha, NE
- Area
- Counties, with a storm outline in the text
Counties Douglas County, NE, Sarpy County, NE
The radar
The Omaha radar (KOAX), 27 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 2:30 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.5 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 446 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KOAX 082031
SVROAX
NEC055-153-082115-
/O.NEW.KOAX.SV.W.0101.050508T2031Z-050508T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
331 PM CDT SUN MAY 8 2005
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA
SARPY COUNTY IN EAST CENTRAL NEBRASKA
* UNTIL 415 PM CDT
* AT 329 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR PAPILLION...OR ABOUT 10 MILES SOUTH OF
OMAHA...AND MOVING NORTH AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
RALSTON
OMAHA
IF YOU ARE IN THE WARNED AREA...PREPARE FOR DAMAGING WINDS...LARGE
HAIL...HEAVY RAIN AND DANGEROUS LIGHTNING. GET INTO A REINFORCED
BUILDING. STAY AWAY FROM WINDOWS AND GLASS DOORS.
LAT...LON 4109 9622 4107 9603 4122 9593 4138 9596
4139 9614
$$
BOUSTEAD4 follow-up statements
000
WWUS53 KOAX 082047
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
347 PM CDT SUN MAY 8 2005
NEC055-153-082115-
/O.CON.KOAX.SV.W.0101.000000T0000Z-050508T2115Z/
DOUGLAS NE-SARPY NE-
347 PM CDT SUN MAY 8 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 415 PM CDT FOR SARPY
AND DOUGLAS COUNTIES...
AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR RALSTON...OR ABOUT NEAR OMAHA...
MOVING NORTH AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PAPILLION...CHALCO...OMAHA...AND LA VISTA.
THIS STORM MAY PRODUCE HAIL 3/4 INCH IN DIAMETER OR LARGER. STRONG
WINDS ARE ALSO POSSIBLE. SEEK A STURDY SHELTER IMMEDIATELY. STAY AWAY
FROM WINDOWS AND GLASS DOORS.
LAT...LON 4111 9617 4111 9600 4123 9594 4138 9597
4140 9615
$$
BOUSTEAD000
WWUS53 KOAX 082059
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
359 PM CDT SUN MAY 8 2005
NEC153-082109-
/O.CAN.KOAX.SV.W.0101.000000T0000Z-050508T2115Z/
SARPY NE-
359 PM CDT SUN MAY 8 2005
...THE SEVERE THUNDERSTORM WARNING FOR SARPY COUNTY IS CANCELLED...
LAT...LON 4110 9616 4119 9596 4123 9594 4138 9597
4140 9615
$$
NEC055-082115-
/O.CON.KOAX.SV.W.0101.000000T0000Z-050508T2115Z/
DOUGLAS NE-
359 PM CDT SUN MAY 8 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 415 PM CDT FOR
DOUGLAS COUNTY...
AT 355 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR OMAHA...MOVING NORTH AT 25 MPH.
AT 350 PM CDT...WEATHER SPOTTERS REPORTED PENNY SIZE HAIL AT 70TH
AND CHARLES IN OMAHA.
THIS STORM MAY PRODUCE HAIL 3/4 INCH IN DIAMETER OR LARGER. STRONG
WINDS ARE ALSO POSSIBLE. SEEK A STURDY SHELTER IMMEDIATELY. STAY AWAY
FROM WINDOWS AND GLASS DOORS.
LAT...LON 4110 9616 4119 9596 4123 9594 4138 9597
4140 9615
$$
BOUSTEAD000
WWUS53 KOAX 082104
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
404 PM CDT SUN MAY 8 2005
NEC055-082115-
/O.CON.KOAX.SV.W.0101.000000T0000Z-050508T2115Z/
DOUGLAS NE-
404 PM CDT SUN MAY 8 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 415 PM CDT FOR
DOUGLAS COUNTY...
AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR OMAHA...MOVING NORTH AT 25 MPH.
AT 345 PM CDT...WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL AT 108TH
AND POLK.
THIS STORM MAY PRODUCE HAIL 3/4 INCH IN DIAMETER OR LARGER. STRONG
WINDS ARE ALSO POSSIBLE. SEEK A STURDY SHELTER IMMEDIATELY. STAY AWAY
FROM WINDOWS AND GLASS DOORS.
LAT...LON 4122 9614 4121 9595 4123 9594 4138 9597
4140 9615
$$
BOUSTEAD000
WWUS53 KOAX 082113
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
413 PM CDT SUN MAY 8 2005
NEC055-082123-
/O.EXP.KOAX.SV.W.0101.000000T0000Z-050508T2115Z/
DOUGLAS NE-
413 PM CDT SUN MAY 8 2005
...THE SEVERE THUNDERSTORM WARNING FOR DOUGLAS COUNTY EXPIRES AT 415
PM CDT...
THE WARNING WHICH WAS IN EFFECT WILL BE ALLOWED TO EXPIRE. HEAVY
RAIN...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE.
LAT...LON 4122 9614 4121 9595 4123 9594 4138 9597
4140 9615
$$
BOUSTEADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 3:00 AM CDT, 12 hours 31 minutes earlier.
Area forecast discussion, May 8, 3:00 AM CDT, 12 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 300 AM CDT SUN MAY 8 2005 .DISCUSSION... MAIN FORECAST CHALLENGES WILL BE STRENGTH AND COVERAGE OF CONVECTIVE DEVELOPMENT TODAY...THEN CHANCES FOR PRECIP BEGINNING MID WEEK AS THE NEXT STRONG AREA OF LOW PRESSURE MOVES ONTO THE PLAINS. IN THE SHORT TERM...CONVECTION ACROSS NORTHEAST NEBRASKA IN ITS LAST STAGES AS CLOUD TOPS CONTINUE TO WARM AND LOW LEVEL JET CONTINUES TO SLOWLY WEAKEN. A FAIR AMOUNT OF LOW CLOUDS WILL START THE DAY WITH THE COLD FRONT POISED ACROSS CENTRAL NEBRASKA. FEEL THE LOWER CLOUDS SHOULD SCATTER OUT THROUGH THE MORNING ALLOWING SUNSHINE TO CONTINUE THE DESTABILIZATION PROCESS SETTING THE STAGE FOR QUITE AN WEATHER DAY LATER THIS AFTERNOON AND EVENING. WHILE IT SHOULDNT BE AS WINDY AS IT WAS YESTERDAY...IT SHOULD STILL BE WELL INTO THE BREEZY CATEGORY NONETHELESS. AS WE MOVE THROUGH PEAK HEATING...PW VALUES INCREASE TO 1.25 INCHES AND H85 DEWPOINTS INCREASE TO +11 OR +12. WITH A PLUME OF VERY STEEP LAPSE RATES OVERSPREADING THE PLAINS...CAPE VALUES APPROACH 2500 TO 3000 J/KG BY MID AFTERNOON ALONG AND AHEAD OF THE FRONT. WHILE 0-6KM BULK SHEAR VALUES REMAIN SOMEWHAT WEAK AROUND 25 KNOTS...STRONG INSTABILITY CAN OVERCOME WEAK SHEAR RESULTING IN NUMEROUS SEVERE STORMS. TOTAL TOTAL INDICES REACH 62 TO 64, LIFTED INDICES REACH -8 TO -10, AND K INDICES REACH 36 TO 40. WET BULB ZERO VALUES ARE 8000 TO 9000 FEET, AN IDEAL RANGE FOR VERY LARGE HAIL. IN FACT...THERE APPEARS TO BE VERY LITTLE CIN/CAP THIS AFTERNOON ALLOWING FOR RAPID DEVELOPMENT BY 19Z TO 21Z AS A FIRST GUESS. WOULD PREDICT THAT AT LEAST A SEVERE THUNDERSTORM WATCH WILL BE NEEDED LATER TODAY FOR AT LEAST A PART OF CWA FROM MID AFTERNOON THROUGH LATE EVENING FOR LARGE HAIL AND DAMAGING WIND GUSTS. WE SHOULD SEE A DECREASING TREND FROM WEST TO EAST AFTER MIDNIGHT WITH THUNDERSTORMS MOVING EAST OF THE REGION BY 08Z TO 10Z OR THEREABOUTS. FOR MONDAY...HAVE REMOVED THE MENTION OF PRECIPITATION AS THE SURFACE TROUGH PUSHES TO THE MISSOURI RIVER BY 12Z MONDAY. THUS...ANY DEVELOPMENT AHEAD OF THE TROUGH WILL BE ACROSS CENTRAL IOWA...WHILE THE CLOSED SURFACE LOW SHOULD BE FAR ENOUGH NORTH TO KEEP ANY WRAPAROUND MOISTURE NORTH OF THE CWA IN THE DAKOTAS. IT WILL ALSO BE A COOLER DAY WITH TEMPS ONLY IN THE 60S TO LOWER 70S. IN THE EXTENDED FORECAST...FOCUS SHIFTS TO THE NEXT STRONG AREA OF LOW PRESSURE AND RESULTANT WEATHER TRENDS FROM MID WEEK THROUGH THE FIRST HALF OF NEXT WEEKEND. THERE WILL LIKELY BE NUMEROUS FORECAST CHALLENGES WITH THIS NEXT SYSTEM...WHICH COULD LEAD TO WILD SWINGS IN EXPECTED WEATHER. AT THE PRESENT TIME...THE NAM AND GFS ARE HANDLING THE SYSTEM QUITE DIFFERENTLY WITH REGARD TO QPF DESPITE SIMILAR MASS FIELDS. THE NAM IS FOCUSING MORE OF THE ENERGY ALONG A WARM FRONT THAT WOULD LEAD TO PRECIP FURTHER SOUTH ACROSS PORTIONS OF NEBRASKA AS EARLY AS TUESDAY AFTERNOON AND NIGHT. MEANWHILE...THE GFS IS FOCUSING ITS ENERGY FURTHER NORTH WHICH WOULD SUPPRESS MOST OF THE PRECIP IN OUR AREA UNTIL WEDNESDAY NIGHT. FOR NOW...GIVEN UNCERTAINTIES IN THE MODEL RUNS...WILL STICK CLOSER TO A GFS AND CANADIAN SOLUTION AND WILL NOT BUY INTO THE NAM JUST YET. WHERE EXACTLY THE FRONTAL BOUNDARY SETS UP COULD ALSO HAVE A LARGE IMPACT ON TEMPERATURES YIELDING SOME SIGNIFICANT BUST POTENTIAL MID WEEK AS WELL. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && DEWALD
Hazardous weather outlook, May 8, 11:57 AM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1157 AM CDT SUN MAY 8 2005 IAZ043-055-NEZ012-015-018-032>034-082200- BURT-CEDAR-CUMING-HARRISON IA-MONONA IA-STANTON-THURSTON-WAYNE- 1157 AM CDT SUN MAY 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST NEBRASKA AND WEST CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ALONG AND AHEAD OF A COLD FRONT MOVING INTO EASTERN NEBRASKA. STORMS SHOULD INITIATE BETWEEN 1 AND 4 PM ACROSS THE OUTLOOK AREA WITH VERY LARGE HAIL AND DAMAGING WIND GUSTS POSSIBLE. ISOLATED TORNADOES MAY ALSO OCCUR INTO EARLY THIS EVENING IN AN AREA ALONG THE MISSOURI RIVER IN EXTREME NORTHEAST NEBRASKA AND WEST CENTRAL IOWA WHERE SHEAR VALUES ARE EXPECTED TO INCREASE AHEAD OF THE SURFACE LOW. THE THUNDERSTORMS SHOULD MOVE EAST OF THE AREA AFTER 10 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER STRONG AREA OF LOW PRESSURE WILL MOVE ONTO THE PLAINS BY MID WEEK. THERE WILL BE A CHANCE OF THUNDERSTORMS BEGINNING TUESDAY NIGHT AND CONTINUING THROUGH FRIDAY. THERE STILL IS SOME UNCERTAINTY TO EXACTLY WHEN OR WHERE SEVERE THUNDERSTORMS MIGHT DEVELOP DURING THIS TIME. HOWEVER...SEVERE STORMS COULD OCCUR EITHER WEDNESDAY OR THURSDAY. .SPOTTER INFORMATION STATEMENT SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND THIS EVENING. A CONFERENCE CALL WILL BE SCHEDULED FOR 1 PM TO ADDRESS THIS SITUATION. IAZ056-069-079-080-090-091-NEZ011-016-017-030-031-042>045-050>053- 065>068-078-088>093-082200- ANTELOPE-BOONE-BUTLER-CASS-COLFAX-DODGE-DOUGLAS-FREMONT IA-GAGE- JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-MILLS IA-MONTGOMERY IA- NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-PLATTE-POTTAWATTAMIE IA-RICHARDSON- SALINE-SARPY-SAUNDERS-SEWARD-SHELBY IA-WASHINGTON- 1157 AM CDT SUN MAY 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ALONG AND AHEAD OF A COLD FRONT MOVING INTO EASTERN NEBRASKA. STORMS SHOULD INITIATE BETWEEN 1 AND 4 PM ACROSS THE OUTLOOK AREA WITH VERY LARGE HAIL AND A FEW DAMAGING WIND GUSTS POSSIBLE. THUNDERSTORMS SHOULD MOVE EAST OF THE AREA BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER STRONG AREA OF LOW PRESSURE WILL MOVE ONTO THE PLAINS BY MID WEEK. THERE WILL BE A CHANCE OF THUNDERSTORMS BEGINNING TUESDAY NIGHT AND CONTINUING THROUGH FRIDAY. THERE STILL IS SOME UNCERTAINTY TO EXACTLY WHEN OR WHERE SEVERE THUNDERSTORMS MIGHT DEVELOP DURING THIS TIME. HOWEVER...SEVERE STORMS COULD OCCUR EITHER WEDNESDAY OR THURSDAY. .SPOTTER INFORMATION STATEMENT SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND THIS EVENING. FOBERT
In the hours before
Local storm report, May 8, 11:08 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1108 AM CDT SUN MAY 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL 2 NW CARROLL 42.30N 97.22W
05/07/2005 0.75 INCH WAYNE NE PUBLIC
1105 PM HAIL 3 SE BELDEN 42.38N 97.17W
05/07/2005 0.88 INCH CEDAR NE PUBLIC
&&
LANDSVORKSpecial weather statement, May 8, 1:51 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 151 PM CDT SUN MAY 8 2005 NEZ011-012-090200- CEDAR-KNOX- INCLUDING THE CITIES OF...HARTINGTON...VERDIGRE 151 PM CDT SUN MAY 8 2005 ...TORNADO WATCH NUMBER 232 HAS BEEN ISSUED FOR PARTS OF NORTHEAST NEBRASKA UNTIL 9 PM CDT... IN NORTHEAST NEBRASKA THE WATCH INCLUDES... KNOX AND CEDAR COUNTIES. THUNDERSTORMS ARE EXPECTED TO DEVELOP BY MID AFTERNOON ACROSS THE AREA. THESE THUNDERSTORMS HAVE THE POTENTIAL TO BECOME SEVERE VERY QUICKLY. LARGE HAIL AND DAMAGING WINDS REMAIN THE MAIN THREAT...BUT AN ISOLATED TORNADO IS POSSIBLE ACROSS NORTHEAST NEBRASKA. BOUSTEAD
Special weather statement, May 8, 2:37 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 237 PM CDT SUN MAY 8 2005 IAZ043-055-056-069-079-080-090-091-NEZ015-017-018-031>034-042>045- 050>053-065>068-078-088>093-090200- BURT-BUTLER-CASS-COLFAX-CUMING-DODGE-DOUGLAS-FREMONT IA-GAGE- HARRISON IA-JEFFERSON-JOHNSON-LANCASTER-MADISON-MILLS IA-MONONA IA- MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-PLATTE- POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-SHELBY IA- STANTON-THURSTON-WASHINGTON-WAYNE- INCLUDING THE CITIES OF...AUBURN...BEATRICE...BELLEVUE...BLAIR... CLARINDA...CLARKSON...COLUMBUS...COUNCIL BLUFFS...CRETE... DAVID CITY...FAIRBURY...FALLS CITY...FREMONT...GLENWOOD...HARLAN... LINCOLN...LOGAN...LOUISVILLE...NEBRASKA CITY...NORFOLK...OMAHA... ONAWA...PAWNEE CITY...PIERCE...RED OAK...SEWARD...SIDNEY...STANTON... TECUMSEH...TEKAMAH...THURSTON...WAHOO...WAYNE...WISNER 237 PM CDT SUN MAY 8 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 234 HAS BEEN ISSUED FOR PARTS OF EASTERN NEBRASKA AND SOUTHWEST IOWA UNTIL 9 PM CDT... IN EASTERN NEBRASKA THE WATCH INCLUDES... JEFFERSON...GAGE...PAWNEE...RICHARDSON...NEMAHA...JOHNSON...SALINE... SEWARD...LANCASTER....CASS...SARPY....DOUGLAS...SAUNDERS...BUTLER... PLATTE...COLFAX...DODGE...WASHINGTON...BURT...CUMING...STANTON.... MADISON...PIERCE...WAYNE...THURSTON. IN SOUTHWEST IOWA THE WATCH INCLUDES... MONONA...HARRISON...SHELBY...POTTAWATTAMIE...MONTGOMERY...MILLS... FREMONT...PAGE. THUNDERSTORMS ARE EXPECTED TO DEVELOP BY MID AFTERNOON ACROSS THE AREA. THESE THUNDERSTORMS HAVE THE POTENTIAL TO BECOME SEVERE VERY QUICKLY. LARGE HAIL AND DAMAGING WINDS REMAIN THE MAIN THREAT. BOUSTEAD
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:54 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 36 min |
| May 7, 8:27 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 63 min |
| May 7, 8:44 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 46 min |
| May 7, 9:06 PM CDT | Severe Thunderstorm Warning | OAX | Madison | 54 min |
| May 7, 9:59 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Pierce | 46 min |
| May 7, 10:09 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 51 min |
| May 7, 10:19 PM CDT | Severe Thunderstorm Warning | OAX | Wayne | 41 min |
| May 7, 10:45 PM CDT | Severe Thunderstorm Warning | OAX | Madison | 45 min |
| May 7, 10:47 PM CDT | Severe Thunderstorm Warning | OAX | Cedar | 28 min |
| May 8, 5:23 PM CDT | Severe Thunderstorm Warning | OAX | Gage | 38 min |
| May 8, 6:00 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Pawnee | 32 min |
| May 8, 6:05 PM CDT | Severe Thunderstorm Warning | OAX | Washington | 40 min |
| May 8, 6:43 PM CDT | Severe Thunderstorm Warning | OAX | Washington | 25 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.